Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
130 Doctors are Online

Lump on penis due to reaction to ketofan. No relief from telefast, zyrtec and hydrocorisone shots. Advice

Hello, Dr. I am a 22 year old male. I recently got married and I've been having excessive sex with my wife. Maybe one or twice a week, but 5-6 times on each of those days. About 2 weeks ago, I had a gum inflammation so I took an anti inflammatory ketoprofen drug called "Ketofan". I had sex with my wife on that same day i started taking the drug. After intercourse, I noticed a lump on the shaft of my penis. It is skin-colored and painless. I went to see a dermatologist and he told me that it is an allergic reaction from the ketofan. So, he had me take two anti-allergic drugs - telefast and zyrtec. I had abstained from sex for about 5 days while taking the meds, and the lump got smaller. however, I had sex later and it got bigger again. I went to see my dermatologist again and he was surprised that it still didn't go away, so he prescribed some hydrocortisone called Solu cortef (shots) to take for three consecutive days. I took it the first day and today is the second, but nothing changed. I am thinking it might be blockage in the lymph channels of the shaft because there is a hard vain along the shaft as well. Please advise further. Thank you
Asked On : Sat, 20 Apr 2013
Answers:  2 Views:  106
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Sep 2013
Hello, thanks for posting the query to H.C.M.C.
You took ketoprofen for gum inflammation.
You noticed a lump( swelling) over the shaft of penis and dermatologist told you that it is due to side effects of ketoprofen & you took some anti-allergic drugs and according to you size of lump reduces ( decrease).
Again you uses some corticosteroids creams but no relief.
I would like to say one thing very clearly that this lump was not due to any side effects of ketoprofen as side effects of ketofan are
rectal irritation,
drowsiness etc .

No any allergic reaction at all.
So question doesn't arise of lump formation due to this drug.
Now lump is there , so we have to find out the cause of this disease.
So first of all consult another doctor with open mind and discuss , why not a sex related disease.
Please take care at once before any thing wrong.
Regards. Dr. HET
Answered: Sun, 21 Apr 2013
I find this answer helpful
General & Family Physician Dr. Het Ram Bishnoi 's  Response
Sep 2013
Hello, as I have answered this question just few minute ago but I myself is not satisfied with this answer because due to anxiety in my mind I don't want to answer because that answer is bitter and require some facts.
Please consider about the chancroid as H/O patient is suggestive of papule, pustule, till no ulcer because of some medicines have taken.
Also note down , if there is involvement of inguinal lymph nodes till now.
Thanks , have a good luck. Dr. HET
Answered: Sun, 21 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor